# SDR DHL2001366012

- Difficulty date: March 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7120 · Engine Mount Section
- Part: Shim
- Part number: A5461149650000
- Condition: Corroded
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE MOUNT ATTACH FITTING SHIM CORRODED, NR 2.  REPLACED AFT ATTACH FITTING SHIM IAW M/M 54-42-25, PG 401.
